About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 863583, 10 pages
http://dx.doi.org/10.1155/2012/863583
Research Article

The GDTM-Padé Technique for the Nonlinear Lattice Equations

Hangzhou Institute of Commerce, Zhejiang Gongshang University, Hangzhou 310018, China

Received 22 December 2011; Accepted 28 January 2012

Academic Editor: Shaher Momani

Copyright © 2012 Junfeng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The GDTM-Padé technique is a combination of the generalized differential transform method and the Padé approximation. We apply this technique to solve the two nonlinear lattice equations, which results in the high accuracy of the GDTM-Padé solutions. Numerical results are presented to show its efficiency by comparing the GDTM-Padé solutions, the solutions obtained by the generalized differential transform method, and the exact solutions.